# SDR IXXA9800012

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Plating
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE D-CHECK INSPECTION, CORROSION WAS FOUND ON THE RUDDER EXTERNAL PLATING BETWEEN  STATIONS ZR145 TO ZR150 RIGHT.  REPAIR ACCOMPLISHED CORROSION REMOVAL, FABRICATION AND INSTALLATION OF AN INTERNAL FILLER AND AN EXTERNAL REPAIR DOUBLER IN ACCORDANCE WITH FAA DER APPROVED DRAWING C88-R09 AND ENGINEERING ORDER 27-DC8-754.
